Browse "MA-Journal Papers(저널논문)" byAuthorNam, Chang Min

Showing results 1 to 2 of 2

1
Domain Decomposition Methods Using Dual Conversion for the Total Variation Minimization with L-1 Fidelity Term

Lee, Chang-Ockresearcher; Nam, Chang Min; Park, Jong Ho, JOURNAL OF SCIENTIFIC COMPUTING, v.78, no.2, pp.951 - 970, 2019-02

2
PRIMAL DOMAIN DECOMPOSITION METHODS FOR THE TOTAL VARIATION MINIMIZATION, BASED ON DUAL DECOMPOSITION

Lee, Chang-Ockresearcher; Nam, Chang Min, SIAM JOURNAL ON SCIENTIFIC COMPUTING, v.39, no.2, pp.B403 - B423, 2017

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0